# SDR AU510001662

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P5-2 FUEL SYSTEM FLIGHT DECK MODULE FAULTY.
